# SDR UPS07650329

- Difficulty date: July 22, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Inoperative
- Location: Main Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP MAIN BATTERY CHARGER STATUS MESSAGE DISPLAYED.  REMOVED AND REPLACED MAIN BATTERY CHARGER IAW MM 24-31-02-4 AND MAIN BATTERY IAW MM 24-30-01-4 SYSTEM CHECKS GOOD IAW BOTH.
